Advanced

On the existence of harmonic morphisms from three dimensional Lie groups

Gudmundsson, Sigmundur LU and Svensson, Martin LU (2011) In Contemporary Mathematics 542. p.279-284
Abstract
In this paper we classify those three-dimensional Riemannian Lie groups which admit harmonic morphisms to surfaces.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Contemporary Mathematics
volume
542
pages
279 - 284
publisher
American Mathematical Society (AMS)
ISSN
1098-3627
language
English
LU publication?
yes
id
000d49ae-36e0-4f89-8f0e-0e5777241cc1 (old id 1580209)
alternative location
http://arxiv4.library.cornell.edu/PS_cache/arxiv/pdf/1003/1003.3934v1.pdf
date added to LUP
2010-03-25 12:13:43
date last changed
2017-03-13 14:13:00
@article{000d49ae-36e0-4f89-8f0e-0e5777241cc1,
  abstract     = {In this paper we classify those three-dimensional Riemannian Lie groups which admit harmonic morphisms to surfaces.},
  author       = {Gudmundsson, Sigmundur and Svensson, Martin},
  issn         = {1098-3627},
  language     = {eng},
  pages        = {279--284},
  publisher    = {American Mathematical Society (AMS)},
  series       = {Contemporary Mathematics},
  title        = {On the existence of harmonic morphisms from three dimensional Lie groups},
  volume       = {542},
  year         = {2011},
}